MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. EVOLUTIONMP TIB KEELED NONPOR SIZE 4 STANDARD RIG; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. EVOLUTIONMP TIB KEELED NONPOR SIZE 4 STANDARD RIG; KNEE COMPONENT
Model Number ETPKN4SR
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, patient was revised due to infection.Revision njr number: (b)(6).Side: r.Primary asa: p1 - fit and healthy.(b)(4).

Brand Name
EVOLUTIONMP TIB KEELED NONPOR SIZE 4 STANDARD RIG
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key11657301
Report Number3010536692-2021-00200
Device Sequence Number3606486
Product Code HRY
UDI-Device IdentifierM684ETPKN4SR1
UDI-PublicM684ETPKN4SR1
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K093552
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberETPKN4SR
Device Catalogue NumberETPKN4SR
Device Lot Number1798863
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/22/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2021
Initial Report FDA Received Date04/13/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;